# SDR DALA13043383154

- Difficulty date: August 28, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 21,886 hours, 11,562 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT CARGO FLOOR PANELS 151PE AND 151ZG DELAMINATED & TOP SKIN DAMAGED.  R & R FLOOR PANEL'S IAW AMM 53-42-14.
